# SDR EVCA201708161

- Difficulty date: August 16, 2017
- Submitted: August 19, 2017
- Operation: Air carrier
- Aircraft: N473AE
- Make and model: Bell 206L-4
- Aircraft serial: 52407
- Aircraft time: 3,770 hours, 11,026 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: 206033107055
- Condition: Cracked
- Location: Fuselage
- Component: Bulkhead, Bell
- Component part number: 206033107121
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE FOUND THE LT UPPER STIFFENER CLIP AND THE BULKHEAD STRUCTURE AT THE FS 145 BULKHEAD TO BE CRACKED. ON BULKHEAD PN: 206-033-107-121 THERE WAS A .7" CRACK EXTENDING THROUGH THE 3RD UPPER RIVET HOLE FROM THE BOX BEAN AND A 1" CRACK EXTENDING THROUGH THE 4TH UPPER RIVET HOLE FROM THE BOX BEAM STRUCTURE. STIFFENER PN: 206-033-107-055 HAS A .4" CRACK EXTENDING THROUGH THE 3RD UPPER RIVET HOLE FROM BOX BEAM, A .7" CRACK EXTENDING THROUGH THE 4TH UPPER RIVET HOLE FROM THE BOX BEAM, AND A .45" CRACK FOLLOWING THE RADIUS NEAR THE 3RD RIVET HOLE FROM BOX BEAM.
